Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What could be the reason for getting periods twice in a month ?

Hi, We are 6 months old married couple. Recently my wife faced problem in her period, This month her period was started early means it was supposed to start on this month 14th but her period started on this month 4th and stopped on 8th. But again her period started on this month 14th and till toady means 17th June still it not stopped. We do protected sex and once we have done unprotected sex and she taken Unwanted 72 pill. My age is 27 and my wife age id 21 years old. I just want to know why it s happen means why this month she got period twice? What will be the problem? Please answer my question i will be greatful to you. Thanks & Regards, A M
Asked On : Fri, 17 Jun 2011
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
I would like to advise that you must not allow your wife to take Unwanted 72 like that. ONLY WHEN unexpected loss of contraception then only take it. She can be on the Combined OCP for whole month which is safer as Unwanted 72 causes lot of side effects like the bleeding problem your wife is having. Unwanted 72 can cause heavy bleeding, irregular and early bleeding as well. Speak to her Gynaecologist and request for contraception like Combined OCP or Copper T or 3 monthly injections which is more safe than Unwanted 72.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor